Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 22, Number 4

All articles in this issue are freely accessible.

On perturbations of the isometric semigroup of shifts on the semiaxis
G. G. Amosov, A. D. Baranov and V. V. Kapustin.
St. Petersburg Math. J. 22 (2011), 515-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768959
Parametrization of a two-dimensional quasiperiodic Rauzy tiling
V. G. Zhuravlev.
St. Petersburg Math. J. 22 (2011), 529-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768960
Cyclicity of elementary polycycles with fixed number of singular points in generic $k$-parameter families
P. I. Kaleda and I. V. Shchurov.
St. Petersburg Math. J. 22 (2011), 557-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Gröbner–Shirshov bases of the Lie algebra $D^{{}+}_{n}$
A. N. Koryukin.
St. Petersburg Math. J. 22 (2011), 573-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768962
Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb{C}^{n}$
A. S. Krivosheev.
St. Petersburg Math. J. 22 (2011), 615-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768963
Hölder functions are operator-Hölder
L. N. Nikol′skaya and Yu. B. Farforovskaya.
St. Petersburg Math. J. 22 (2011), 657-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768964
The quasinormed Neumann–Schatten ideals and embedding theorems for the generalized Lions–Peetre spaces of means
V. I. Ovchinnikov.
St. Petersburg Math. J. 22 (2011), 669-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768965
On divergence of sinc-approximations everywhere on $(0,𝜋)$
A. Yu. Trynin.
St. Petersburg Math. J. 22 (2011), 683-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768966